# SDR N6WA2025111201

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 43,798 hours, 32,254 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN AT LT EMERG. EXIT OBSTRUCTING DOOR OPERATION.   ADJUSTED OVERHEAD BIN IAW CRJ AMM 25-23-00. OPS CHECK GOOD.
